# SDR VNAA2019051511101

- Difficulty date: May 15, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 35,744 hours, 35,666 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCRIPTION NARRATIVE: HAD RIGHT ENGINE IDG DEFERRED PER MEL 24-11-01-1 AND SUBSEQUENTLY OPERATED THE FLIGHT ON THE CONDITION OF HAVING THE APU ON THE ENTIRE FLIGHT. PASSING FL260 WE RECEIVED THE APU OIL PRESS MASTER CAUTION MESSAGE. FO WAS PILOT FLYING SO I DIRECTED HIM TO CONTINUE FLYING WHILE I OPENED THE QRH. QRH DIRECTED TO MONITOR THE APU IF ITÏ¿½S OPERATION WAS NECESSARY AND LAND AT THE NEAREST SUITABLE AIRFIELD. WE WERE ROUGHLY 50 OR SO MILES FROM PHL SO DECIDED TO REQUEST DESCENT AND VECTORS FOR A DIVERSION THERE. ATC PROVIDED BOTH AND WE ALERTED DISPATCH WHILE GATHERING PHL ARRIVAL INFORMATION AND LANDING DATA. APU WAS NOT FLUCTUATING OR ACTING ABNORMALLY AND CONTINUED TO PROVIDE A GOOD SOURCE OF AC POWER. DUE TO THIS I ELECTED NOT TO DECLARE AN EMERGENCY AND SAID NO ASSISTANCE WAS NECESSARY UPON LANDING. AFTER LANDING THE APU PERFORMED AN AUTO SHUTDOWN AND WE TAXIED TO THE GATE AS NORMAL. MX TROUBLESHOT AND FOUND A BROKEN WIRE TO THE IIDG TEMP SENSOR CANNON PLUG. THEY REPAIRED THE DISCREPANT WIRE AND CLEARED THE IDG MEL. NO FURTHER DEFECTS HAVE BEEN NOTED WITH THE IDG.
